# SDR CDNA2011FA0000736

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N555EH
- Make and model: Lear 60LEAR
- Aircraft serial: 236
- Aircraft time: 1,985 hours, 1,423 cycles
- Engine: Pwa PW305A
- Engine time: 1,985 hours, 1,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 1H1068
- Part serial: 6AU38
- Condition: Failed
- Location: Zone 400
- Part time: 1,980 hours, 1,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED AIR MIXING VALVE  CYLINDER ASSY BLEW OFF OF ITS MOUNTING DUE TO  FATIGUE AROUND MOUNTING SCREWS.  WHEN THE CYLINDER BLEW OFF, IT TORE THE CONNECTOR PLUG OFF OF THE FUEL FLOW TRANSDUCER CAUSING FUEL FLOW INDICATION TO FAIL.
